# SDR IPXA2019092847336

- Difficulty date: September 8, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 70,903 hours, 13,760 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: ADJ7004529
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CCENTER CARGO R/H LOWER SIDE RAIL BETWEEN STA 5-0 & STA 5-32 IS CORRODED.REMOVED AND REPLACED CORRODED CENTER CARGO R/H LOWER SIDE RAIL BETWEEN STA 5-0 & STA 5-123 IAW MD-11 SRM 51-31-01, VT-SAA EA 011-5350-01-A7899 REV. IR AND UPS EO MD11-5310-74089-A. (MINOR)
